Alert archive / Tennessee / Frost Advisories in 2018
Frost Advisory 4, NWS Nashville, TN
NWS Nashville, TN issued this frost advisory at Oct 20, 2018, 1:27 PM CDT for 19 counties in Tennessee. It took effect at Oct 21, 2018, 1:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2018, 1:27 PM CDT (18:27 UTC)
- In effect from
- Oct 21, 2018, 1:00 AM CDT
- Expired
- Oct 21, 2018, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Nashville, TN
Counties Cannon County, TN, Cheatham County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Grundy County, TN, Houston County, TN, Humphreys County, TN, Macon County, TN, Montgomery County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Warren County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 14 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.5 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- -63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
445 WWUS74 KOHX 201827 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 127 PM CDT Sat Oct 20 2018 ...Frosty and Freezing Temperatures Tonight... .While winds are expected to remain 5-10 mph tonight, cold air advection behind yesterday's frontal system is forecast to be strong. This means many areas on the Upper Cumberland Plateau, frost or not, are expected to drop to or below freezing prior to sunrise Sunday. For those west of the Cumberland Plateau, sheltered areas along and north of I-40 may see some frost development prior to sunrise. Temperatures should rise back toward 40 degrees by 9 am. TNZ010-011-031>034-065-066-210400- /O.NEW.KOHX.FZ.W.0008.181021T0600Z-181021T1400Z/ Clay-Pickett-Jackson-Putnam-Overton-Fentress-White-Cumberland- Including the cities of Celina, Byrdstown, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Sparta, and Crossville 127 PM CDT Sat Oct 20 2018 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... The National Weather Service in Nashville has issued a Freeze Warning, which is in effect from 1 AM to 9 AM CDT Sunday. * TEMPERATURE...30-32 degrees. * IMPACTS...Sheltered and low-lying areas may see these vegetation-killing temperatures for at least a few hours prior to sunrise Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TNZ005>009-023>030-064-210400- /O.NEW.KOHX.FR.Y.0004.181021T0600Z-181021T1400Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-De Kalb- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, and Smithville 127 PM CDT Sat Oct 20 2018 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... The National Weather Service in Nashville has issued a Frost Advisory, which is in effect from 1 AM to 9 AM CDT Sunday. * TEMPERATURE...33-36 degrees. * IMPACTS...Sheltered and low-lying areas may see these frost producing temperatures for at least a few hours prior to sunrise Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ 27
4 follow-up statements
414 WWUS74 KOHX 210122 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 822 PM CDT Sat Oct 20 2018 ...First Frost and Freeze of the Season Tonight... .A strong cold front that moved through the area today is ushering in the coldest air of the season so far, with low temperatures expected to fall into the low to mid 30s throughout Middle Tennessee tonight. Although northwest winds will remain around 5-10 mph overnight which may keep widespread frost from forming, sheltered areas and valleys are likely to see some frost or even a light freeze around sunrise - especially in the Upper Cumberland. TNZ009-211400- /O.UPG.KOHX.FR.Y.0004.181021T0600Z-181021T1400Z/ /O.EXA.KOHX.FZ.W.0008.181021T0600Z-181021T1400Z/ Macon- Including the city of Lafayette 822 PM CDT Sat Oct 20 2018 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... The National Weather Service in Nashville has issued a Freeze Warning, which is in effect from 1 AM to 9 AM CDT Sunday. The Frost Advisory is no longer in effect. * TEMPERATURES...32-34 degrees. * IMPACTS...Frost or freezing temperatures may damage sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TNZ080-211400- /O.EXA.KOHX.FZ.W.0008.181021T0600Z-181021T1400Z/ Van Buren- Including the city of Spencer 822 PM CDT Sat Oct 20 2018 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... The National Weather Service in Nashville has issued a Freeze Warning, which is in effect from 1 AM to 9 AM CDT Sunday. * TEMPERATURE...31-33 degrees. * IMPACTS...Frost or freezing temperatures may damage sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TNZ010-011-031>034-065-066-211400- /O.CON.KOHX.FZ.W.0008.181021T0600Z-181021T1400Z/ Clay-Pickett-Jackson-Putnam-Overton-Fentress-White-Cumberland- Including the cities of Celina, Byrdstown, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Sparta, and Crossville 822 PM CDT Sat Oct 20 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * TEMPERATURE...30-32 degrees. * IMPACTS...Freezing temperatures will damage sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TNZ059-062-063-078-079-211400- /O.EXA.KOHX.FR.Y.0004.181021T0600Z-181021T1400Z/ Williamson-Rutherford-Cannon-Warren-Grundy- Including the cities of Franklin, Brentwood, Murfreesboro, Smyrna, La Vergne, Woodbury, McMinnville, Altamont, and Coalmont 822 PM CDT Sat Oct 20 2018 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... The National Weather Service in Nashville has issued a Frost Advisory, which is in effect from 1 AM to 9 AM CDT Sunday. * TEMPERATURE...33-36 degrees. * IMPACTS...Frost may damage some sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ TNZ005>008-023>030-064-211400- /O.CON.KOHX.FR.Y.0004.181021T0600Z-181021T1400Z/ Stewart-Montgomery-Robertson-Sumner-Houston-Humphreys-Dickson- Cheatham-Davidson-Wilson-Trousdale-Smith-De Kalb- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, and Smithville 822 PM CDT Sat Oct 20 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * TEMPERATURE...33-36 degrees. * IMPACTS...Frost may damage some sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ Shamburger
980 WWUS74 KOHX 210752 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 252 AM CDT Sun Oct 21 2018 ...Frost and freezing temperatures are expected early today and again Sunday night and early Monday morning... ...Freezing temperatures will be limited to the Cumberland Plateau this morning, but will become widespread Sunday night... .A cold high pressure system will settle in across the Mid-State today and tonight, and produce an increasing chance for freezing temperatures and areas of frost. TNZ009>011-031>034-065-066-080-211300- /O.NEW.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/ /O.CON.KOHX.FZ.W.0008.000000T0000Z-181021T1400Z/ Macon-Clay-Pickett-Jackson-Putnam-Overton-Fentress-White- Cumberland-Van Buren- Including the cities of Lafayette, Celina, Byrdstown, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Sparta, Crossville, and Spencer 252 AM CDT Sun Oct 21 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY... The National Weather Service in Nashville has issued a Freeze Warning, which is in effect from 3 AM to 8 AM CDT Monday. * LOWEST TEMPERATURES...29-32 degrees early this morning and again late tonight. * IMPACTS...Freezing temperatures will damage sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TNZ005>008-023>030-059-062>064-078-079-211300- /O.NEW.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/ /O.CON.KOHX.FR.Y.0004.000000T0000Z-181021T1400Z/ Stewart-Montgomery-Robertson-Sumner-Houston-Humphreys-Dickson- Cheatham-Davidson-Wilson-Trousdale-Smith-Williamson-Rutherford- Cannon-De Kalb-Warren-Grundy- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Franklin, Brentwood, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, McMinnville, Altamont, and Coalmont 252 AM CDT Sun Oct 21 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY... The National Weather Service in Nashville has issued a Freeze Warning, which is in effect from 3 AM to 8 AM CDT Monday. * LOWEST TEMPERATURES SUNDAY TONIGHT...29 to 32 degrees. * IMPACTS...Freezing temperatures and frost may damage some sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TNZ056>058-060-061-075-077-093>095-211300- /O.NEW.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/ Perry-Hickman-Lewis-Maury-Marshall-Bedford-Coffee-Wayne-Lawrence- Giles- Including the cities of Linden, Lobelville, Centerville, Hohenwald, Columbia, Lewisburg, Shelbyville, Tullahoma, Manchester, Clifton, Waynesboro, Lawrenceburg, and Pulaski 252 AM CDT Sun Oct 21 2018 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY... The National Weather Service in Nashville has issued a Freeze Warning, which is in effect from 3 AM to 8 AM CDT Monday. * LOWEST TEMPERATURES SUNDAY NIGHT...29 TO 32 degrees. * IMPACTS...Freezing temperatures may damage some sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ 19
307 WWUS74 KOHX 211234 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 734 AM CDT Sun Oct 21 2018 ...Freezing temperatures are expected early Monday morning... .A cold high pressure system will settle in across the mid-state today and tonight, producing widespread frost and freezing tempertures Monday morning. TNZ009>011-031>034-065-066-080-212000- /O.CON.KOHX.FZ.W.0008.000000T0000Z-181021T1400Z/ /O.CON.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/ Macon-Clay-Pickett-Jackson-Putnam-Overton-Fentress-White- Cumberland-Van Buren- Including the cities of Lafayette, Celina, Byrdstown, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Sparta, Crossville, and Spencer 734 AM CDT Sun Oct 21 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY... * LOWEST TEMPERATURES...29-32 degrees early this morning and again Monday morning. * IMPACTS...Freezing temperatures will damage sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TNZ005>008-023>030-059-062>064-078-079-212000- /O.CON.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/ /O.CON.KOHX.FR.Y.0004.000000T0000Z-181021T1400Z/ Stewart-Montgomery-Robertson-Sumner-Houston-Humphreys-Dickson- Cheatham-Davidson-Wilson-Trousdale-Smith-Williamson-Rutherford- Cannon-De Kalb-Warren-Grundy- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Franklin, Brentwood, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, McMinnville, Altamont, and Coalmont 734 AM CDT Sun Oct 21 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY... * LOWEST TEMPERATURES MONDAY MORNING...29 to 32 degrees. * IMPACTS...Freezing temperatures and frost may damage some sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TNZ056>058-060-061-075-077-093>095-212000- /O.CON.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/ Perry-Hickman-Lewis-Maury-Marshall-Bedford-Coffee-Wayne-Lawrence- Giles- Including the cities of Linden, Lobelville, Centerville, Hohenwald, Columbia, Lewisburg, Shelbyville, Tullahoma, Manchester, Clifton, Waynesboro, Lawrenceburg, and Pulaski 734 AM CDT Sun Oct 21 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY... * LOWEST TEMPERATURES MONDAY MORNING...29 TO 32 degrees. * IMPACTS...Freezing temperatures may damage some sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
068 WWUS74 KOHX 211401 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 901 AM CDT Sun Oct 21 2018 ...Freezing temperatures are expected early Monday morning... .A cold high pressure system will settle in across the mid-state today and tonight, producing widespread frost and freezing tempertures Monday morning. TNZ009>011-031>034-065-066-080-212000- /O.EXP.KOHX.FZ.W.0008.000000T0000Z-181021T1400Z/ /O.CON.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/ Macon-Clay-Pickett-Jackson-Putnam-Overton-Fentress-White- Cumberland-Van Buren- Including the cities of Lafayette, Celina, Byrdstown, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Sparta, Crossville, and Spencer 901 AM CDT Sun Oct 21 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY... ...FREEZE WARNING HAS EXPIRED... * LOWEST TEMPERATURES...29-32 degrees early this morning and again Monday morning. * IMPACTS...Freezing temperatures will damage sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TNZ005>008-023>030-059-062>064-078-079-212000- /O.EXP.KOHX.FR.Y.0004.000000T0000Z-181021T1400Z/ /O.CON.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/ Stewart-Montgomery-Robertson-Sumner-Houston-Humphreys-Dickson- Cheatham-Davidson-Wilson-Trousdale-Smith-Williamson-Rutherford- Cannon-De Kalb-Warren-Grundy- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Franklin, Brentwood, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, McMinnville, Altamont, and Coalmont 901 AM CDT Sun Oct 21 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY... ...FROST ADVISORY HAS EXPIRED... * LOWEST TEMPERATURES MONDAY MORNING...29 to 32 degrees. * IMPACTS...Freezing temperatures and frost may damage some sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TNZ056>058-060-061-075-077-093>095-212000- /O.CON.KOHX.FZ.W.0009.181022T0800Z-181022T1300Z/ Perry-Hickman-Lewis-Maury-Marshall-Bedford-Coffee-Wayne-Lawrence- Giles- Including the cities of Linden, Lobelville, Centerville, Hohenwald, Columbia, Lewisburg, Shelbyville, Tullahoma, Manchester, Clifton, Waynesboro, Lawrenceburg, and Pulaski 901 AM CDT Sun Oct 21 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY... * LOWEST TEMPERATURES MONDAY MORNING...29 TO 32 degrees. * IMPACTS...Freezing temperatures may damage some sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ 27
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this frost advisory went out at Oct 20, 12:31 PM CDT, 56 minutes earlier.
Area forecast discussion, Oct 20, 12:31 PM CDT, 56 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1231 PM CDT Sat Oct 20 2018 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Rainshowers have moved out of the mid state area. We could still experience a light shower or two over the next couple hours across the far south. Otw, hrrr and model data is in line with the thinking that no additional development is expected. Thus, will update the wx and pop girds and adjust accordingly. Mostly cloudy skies to continue but we will see some clearing commence across our northwest in the next few hours. Will lower max temps for today by a few degrees. Latest model 18z temp progs indicate lower to perhaps mid 60s with reasonably strong 850 mb caa aft 18z. Remainder of fcst in good shape. Update out shortly. && .AVIATION... 18Z TAF DISCUSSION. VFR flight rules have returned to KCKV/KBNA/KMQY and are here to stay for awhile. KCSV should clear out by 20-21Z as dry air takes over across the state. Winds will be the bigger story of this TAF cycle as northwesterly gusts will ensue this afternoon. Gusts should subside this evening, but remain sustained at 8-10 kts throughout the overnight. A shift to the northeast will happen into tomorrow and a few gusts will possible Sunday, as well. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......21 AVIATION........Unger
Hazardous weather outlook, Oct 20, 1:27 PM CDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 127 PM CDT Sat Oct 20 2018 TNZ005>011-023>034-056>066-075-077>080-093>095-211830- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 127 PM CDT Sat Oct 20 2018 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...This Afternoon and Tonight. Freezing temperatures are expected for a few hours on the upper Cumberland Plateau tonight. A Freeze Warning has been issued for this area. Sheltered areas along and north of I-40 can expect some frost development prior to sunrise Sunday. A Frost Advisory has been issued for these areas. Look for temperatures to rise back towards 40 degrees by 9 am Sunday. Sensitive vegetation will need to be protected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. More widespread freezing temperatures and frost development is expected for Middle TN Sunday night. Sensitive vegetation will need to be protected. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. 27
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 1:27 PM CDT | Freeze Warning | OHX | Clay, Cumberland, Fentress, Jackson, Macon, Overton and 4 more | 20 hr |
Nearby
Frost Advisories in Tennessee, 2018Every frost advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.